RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 512–521 (Mi mz10313)  

This article is cited in 2 scientific papers (total in 2 papers)

On the First Cohomology of an Algebraic Group and Its Lie Algebra in Positive Characteristic

Sh. Sh. Ibraev

Bolashak University, Kzakhstan

Abstract: Necessary and sufficient conditions for the first cohomology group of an algebraic group with irreducible root system over an algebraically closed field of characteristic $p>0$ to be isomorphic to the corresponding first cohomology group of the Lie algebra of the group with coefficients in simple modules are obtained. The spaces of outer derivations of the classical modular Lie algebras are evaluated for $p>2$.

Keywords: algebraic group, Lie algebra of an algebraic group, irreducible system of roots, algebraically closed field, first cohomology group.

DOI: https://doi.org/10.4213/mzm10313

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 491–498

Bibliographic databases:

UDC: 512.815.6
Received: 26.02.2013
Revised: 24.02.2014

Citation: Sh. Sh. Ibraev, “On the First Cohomology of an Algebraic Group and Its Lie Algebra in Positive Characteristic”, Mat. Zametki, 96:4 (2014), 512–521; Math. Notes, 96:4 (2014), 491–498

Citation in format AMSBIB
\Bibitem{Ibr14}
\by Sh.~Sh.~Ibraev
\paper On the First Cohomology of an Algebraic Group and Its Lie Algebra in Positive Characteristic
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 512--521
\mathnet{http://mi.mathnet.ru/mz10313}
\crossref{https://doi.org/10.4213/mzm10313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344326}
\zmath{https://zbmath.org/?q=an:06435015}
\elib{http://elibrary.ru/item.asp?id=22834417}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 491--498
\crossref{https://doi.org/10.1134/S0001434614090247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920124424}


Linking options:
  • http://mi.mathnet.ru/eng/mz10313
  • https://doi.org/10.4213/mzm10313
  • http://mi.mathnet.ru/eng/mz/v96/i4/p512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Sh. Ibraev, “On the Second Cohomology of an Algebraic Group and of Its Lie Algebra in a Positive Characteristic”, Math. Notes, 101:5 (2017), 841–849  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Sh. Sh. Ibraev, “On the cohomology of simple restricted modules for algebraic groups”, Bull. Karaganda Univ-Math., 85:1 (2017), 51–56  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:27
    References:30
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019